# SDR 2011FA0000507

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: General aviation
- Aircraft: N3598C
- Make and model: Cessna 170B
- Aircraft serial: 26642
- Engine: Cont O300*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65314
- Part serial: 183021038
- Condition: Broken
- Location: Engine
- Part time: 74 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FOUND METAL PARTICLES IN OIL SCREEN AT 30 HOURS AND AGAIN AT 74 HOURS.  FOUND CYLINDERS COMING APART INSIDE BORE.  PIECES MEASURED .4 X .3 INCHES.
